# SDR DALA2024100809799

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 145,376 hours, 21,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:16F. CORRECTIVE ACTION: R/REXIT SIGN 16 F&G ALL CHKS GOOD.PER B767 AMM 33-51 (0591969)
